A note on convexly independent subsets of an infinite set of points.
Georgian mathematical journal, Tome 9 (2002) no. 2, pp. 303-307
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{GMJ_2002__9_2_50135,
author = {Kharazishvili, A.},
title = {A note on convexly independent subsets of an infinite set of points.},
journal = {Georgian mathematical journal},
pages = {303--307},
year = {2002},
volume = {9},
number = {2},
zbl = {1015.52002},
language = {en},
url = {http://geodesic.mathdoc.fr/item/GMJ_2002__9_2_50135/}
}
Kharazishvili, A. A note on convexly independent subsets of an infinite set of points.. Georgian mathematical journal, Tome 9 (2002) no. 2, pp. 303-307. http://geodesic.mathdoc.fr/item/GMJ_2002__9_2_50135/